# SDR UPS06846115

- Difficulty date: January 4, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3614944505
- Condition: Corroded
- Location: Fs 1060 L30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 (EXFOLIATION) CORROSION ON AFT CARGO FRAME AROUND FASTENER HOLE STA 1060 ABOVE L30R.  REMOVED DAMAGED AREA.  FABRICATED SPLICES AND INSTALLED REPLACEMENT FRAME AND SPLICES IAW SRM 53-2-0 FIG 2, 51-1-20D AND 51-1-21.
